# SDR EE4Y2021071313373

- Difficulty date: June 1, 2021
- Submitted: July 13, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N995QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000095
- Aircraft time: 26,674 hours, 22,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT FORWARD FUSELAJE, THE SKIN LH SIDE WITH EXISTING OIL CAN. THE OIL CAN WAS LOCATED COMMON TO AN EXISTING REPAIR AS PER SRM 53-10-01 REPAIR 64P AT FR12 BETWEEN STRINGER 21L AND STRINGER 23L.  ALSO, THERE WERE TWO DENTS CLOSE TO THE REPAIR AND OIL CAN. THE DAMAGES WERE REPAIRED BY INSTALLING AN EXTERNAL DOUBLER REPAIR AS PER E.O. # COO-EO-2021-12923 R01, ETD2021-190-018705-A AND APROVED UNDER ANAC FORM F-200 PROVIDED BY EMB.
